# SDR AALA202302230908

- Difficulty date: February 21, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 27,742 hours, 3,731 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR LOCK HARD TO OPEN AND CLOSE. ADJUSTED AND LUBRICATED DOOR LOCK PER CMM 25-49-47. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
